# SDR IXXA070031O

- Difficulty date: June 4, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 80,234 hours, 24,679 cycles
- Engine: Pwa JT3D*
- Engine time: 47,407 hours, 14,496 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Clamp
- Condition: Broken
- Location: Anti Ice Sys
- Part time: 47,407 hours, 14,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM KTOL NR 1 ENGINE ANTI-ICE LIGHT ILLUMINATED, OIL PRESSURE LIGHT FLICKERED, EGT DROPED TO 270°C, LOW PRESSURE PNEUMATIC CONTROL CIRCUIT BREAKER POPPED, ENGINE GENERATOR FAIL LIGHT ILLUMINATED WHILE VOLTS AND FREQUENIES WERE NORMAL. CLIMB POWER WAS SET AT EPR 1.70, AND EGT 560°C.  THE ENGINE POWER LEVER WAS RETARDED TO IDLE AND ALL INDICATIONS RETURNED TO NORMAL.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE CENTER INTERMEDIATE ANTI-ICING AIR MANIFOLD FORWARD CLAMP BOLT BROKEN.  MAINTENANCE REPLACED THE BOLT AND REPAIRED WIRES IN THE PYLON IAW DACO DC8 MM 20-50-1.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
